The cartesian closed topological hull of the category of completely regular filterspaces
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 33 (1992) no. 4, pp. 345-360.
@article{CTGDC_1992__33_4_345_0,
     author = {Bentley, H. L. and Lowen-Colebunders, E.},
     title = {The cartesian closed topological hull of the category of completely regular filterspaces},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     pages = {345--360},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {33},
     number = {4},
     year = {1992},
     zbl = {0791.54014},
     mrnumber = {1197430},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1992__33_4_345_0/}
}
Bentley, H. L.; Lowen-Colebunders, E. The cartesian closed topological hull of the category of completely regular filterspaces. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 33 (1992) no. 4, pp. 345-360. http://www.numdam.org/item/CTGDC_1992__33_4_345_0/

1 J. Adamek, H. Herrlich & G. Strecker, Abstract and concrete categories. Wiley, New York, 1990. | MR 1051419 | Zbl 0695.18001

2 H.L. Bentley, H. Herrlich & E. Lowen-Coleblinders, Convergence, J. Pure & Appl. Algebra 68 (1990), 27-45. | MR 1082777 | Zbl 0741.54006

3 H.L. Bentley, H. Herrlich & E. Lowen-Coleblinders, The category of Cauchy spaces is cartesian closed, Top. & Appl. 27 (1987), 105-112. | MR 911685 | Zbl 0634.54009

4 H.L. Bentley, H. Herrlich & R. Ori, Zero sets and complete regularity for nearness spaces, Categorical Topology and its relations to Analysis. Algebra and Combinatorics. World Scient. Publ., Singapore (1989), 446-461. | MR 1047917

5 H.L. Bentley, H. Herrlich& W. Robertson, Convenient categories for topologists, Comment. Math. Univ. Carolinae 17 (1976), 207-227. | MR 425890 | Zbl 0327.54001

6 E. Binz, Continuous convergence on C (X), Lecture Notes in Math. 469, Springer (1975). | MR 461418 | Zbl 0306.54003

7 H.L. Bentley & E. Lowen-Colebunders, Completely regular spaces, Comment. Math. Univ. Carolinae (to appear). | MR 1118297 | Zbl 0763.54016

8 G. Bourdaud, Some cartesian closed topological categories of convergence spaces, Lecture Notes in Math. 540, Springer (1976), 93-108. | MR 493924 | Zbl 0332.54004

9 G. Choquet, Convergences, Ann. Univ. Grenoble Sect. Sci. Math. Phys. 23 (1948), 57-112. | Numdam | MR 25716 | Zbl 0031.28101

10 H. Fischer, Limesraüme, Math. Ann. 137 (1959), 269-303. | MR 109339 | Zbl 0086.08803

11 A. Frölicher& A. Kriegl, Linear spaces and differentiation theory, J. Wiley & Sons, 1988. | MR 961256 | Zbl 0657.46034

12 R. Gazig & D. Kent, Regular completions of Cauchy spaces via function algebras, Bull. Austr. Math. Soc. 11 (1974), 77-88. | MR 353232 | Zbl 0281.54001

13 H. Herrlich, Topological structures, Math. Centre Tracts (Amsterdam) 25 (1974), 59-122. | MR 358706 | Zbl 0311.54003

14 H. Herrlich, Cartesian closed topological categories, Math. Colloq. Cape Town 9 (1974), 1-16. | MR 460414 | Zbl 0318.18011

15 H. Herrlich, E. Lowen-Colebunders & F. Schwarz, Improving Top: Prtop and Pstop (to appear). | MR 1147916 | Zbl 0753.18003

16 H. Herrlich& L. Nel, Cartesian closed topological hulls, Proc. A.M.S. 62 (1977), 215-222. | MR 476831 | Zbl 0361.18006

17 M. Katetov, On continuity structures and spaces of mappings, Comment. Math. Univ. Carolinae 6 (1965), 257-278. | MR 193608 | Zbl 0137.42003

18 H. Keller, Die Limes-Uniformisierbarkeit der Limesraüme, Math. Ann. (1968), 334-341. | MR 225280 | Zbl 0155.50302

19 D. Kent, K. M, G. Richardson & M. Schröder, Continuous convergence on C(X), Pacific J. Math. 52 (1974), 271-279. | Zbl 0268.54003

20 E. Lowen-Colebunders, Function classes of Cauchy continuous maps. M. Dekker, New York, 1989. | MR 1001563 | Zbl 0697.54001

21 L. Nel, Cartesian closed topological categories, Lecture Notes in Math. 540, Springer (1976), 439-451. | MR 447369 | Zbl 0336.54006

22 M. Schröder, Solid convergence spaces, Bull. Austr. Math. Soc. 8 (1973), 443-459. | MR 320995 | Zbl 0254.54003